# SDR SWIA200413760

- Difficulty date: August 29, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 10,149 hours, 8,211 cycles
- Engine: Ge CF343B1
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70623
- Part serial: 562
- Condition: Malfunctioned
- Location: Stab Trim Motor
- Part time: 5,590 hours, 4,770 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL 2 WILL NOT ENGAGE.   REMOVED AND REPLACED MOTOR CONTROL UNIT IAW MM 27-42-05. OPERATIONAL CHECKED GOOD.
